Previous |  Up |  Next


Title: A note on the solvability of nonlinear elliptic problems with jumping nonlinearities (English)
Author: Donati, Flavio
Language: English
Journal: Commentationes Mathematicae Universitatis Carolinae
ISSN: 0010-2628 (print)
ISSN: 1213-7243 (online)
Volume: 26
Issue: 3
Year: 1985
Pages: 455-466
Category: math
MSC: 35A05
MSC: 35J65
MSC: 47H15
idZBL: Zbl 0612.35054
idMR: MR817820
Date available: 2008-06-05T21:22:01Z
Last updated: 2012-04-28
Stable URL:
Reference: [1] ADIMURTHI, P. N. SRIKANTH: On exact number of solutions at infinity for Ambrosetti-Prodi class of problems.preprint.
Reference: [2] A. AMBROSETTI: Elliptic equations with jumping nonlinearities.preprint. Zbl 0589.35043, MR 0755462
Reference: [3] A. AMBROSETTI, G. PRODI: On the inversion of some differentiable mappings with singularities between Banach spaces.Ann. Mat. Pura Appl. 93 (1972), 231-246. Zbl 0288.35020, MR 0320844
Reference: [4] V. CAPAGNA, F. DONATI: On the sign of the solutions to some semilinear Dirichlet problems.Proc. Roy. Soc. Edinburgh, to appear. MR 0807547
Reference: [5] E. N. DANCER: On the Dirichlet problem for weakly non-linear elliptic partial differential equations.Proc. Roy. Soc. Edinburgh 76A (1977), 283-300. Zbl 0351.35037, MR 0499709
Reference: [6] D. G. DE FIGUEIREDO: Lectures on boundary value problems of the Ambrosetti-Prodi type.Atas do 12" Seminário Brasileiro de Análise, Sào Paulo (1980), 230-292.
Reference: [7] S. FUČÍK: Boundary value problems with jumping nonlinearities.Časopis Pěst. Mat. 101 (1976), 69-87. MR 0447688
Reference: [8] S. FUČÍK, A. KUFNER: Nonlinear differential equations.Elsevier, Amsterdam, 1980. MR 0558764
Reference: [9] T. GALLOUËT, O. KAVIAN: Résultats d 'existence et de non-existence pour certains problèmes demi-lineàires a l'infini.Ann. Fac. Sc. Toulouse 3 (1981), 201-246. Zbl 0495.35001, MR 0658734
Reference: [10] T. KATO: Perturbation theory for linear operators.Springer-Verlag, New York, 1966. Zbl 0148.12601, MR 0203473
Reference: [11] L. NIRENBERG: Topics in nonlinear functional analysis.Lecture Notes, Courant Institute, New York, 1974. Zbl 0286.47037, MR 0488102
Reference: [12] E. PODOLAK: On the range of operator eolations with an asymptotically nonlinear terms.Indiana Univ. Math. J. 25 - 12 (1976), 1127-1137. MR 0425698
Reference: [13] B. RUF: On nonlinear elliptic problems with jumping nonlinearities.Ann. Mat. Pura Appl. 128 (1981),133-151. Zbl 0475.35046, MR 0640779
Reference: [14] S. SOLIMINI: Some remarks on the number of solutions of some nonlinear elliptic problems.preprint. Zbl 0583.35044, MR 0794004


Files Size Format View
CommentatMathUnivCarol_026-1985-3_3.pdf 990.1Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo